Sectral

Questions and answers on "Sectral"

I am 44 years old, have been under a tremendous level of stress, am midcycle and have been emotionally burned out for quite a while now due to...

doctor1 MD

welcome to healthcaremagic
for your emotional stress it will be helpful to have consultation and counselling with psychiatrist
the medicine you are...

Read Full Thread   Ask a Doctor Now

Could the Acebutol in my sectral tablet 100mg cause a very severe rash on my lower legs.First I was prescribed Betaderm. this helped a bit with the...

doctor1 MD

HI
Thank for asking to HCM
The medicine which are taking may be the cause of your itching, beta blocker is known for hypersensitivity reaction you...

Read Full Thread   Ask a Doctor Now

Hi, I have been having night time episodes of the feeling of icy hot running through my veins and bp shot up to 180/156 with a pulse of 148 in my...

doctor1 MD

Hello XXXXXXX

Thanks for posting your query. It is not necessary that patients of pheochromocytoma have symptoms like hot flushes, increased BP and...

Read Full Thread   Ask a Doctor Now

Recent questions on Sectral


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics